Tinnitus Caused by Ibuprofen — Reversible?

Discussion in 'Support' started by Rina, Apr 6, 2015.

    1. Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      i was just remembering that 2 weeks prior I got T I had a bad knee and I was taking ibuprofen daily... If this medicine caused my T is it reversible? Or the damaged is already done... I was a fan of ibuprofen before I knew about T or the Ototoxic facts about ibuprofen... Just wondering
       
    2. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      If you have pains use turmeric as it's great for pain relief. I recommend using NAC or getting trobalt asap as it may help stabilise your condition before it gets worse. Yours may not be permanent, but I'm afraid nobody can say for sure. Good luck.
       
    3. AUTHOR
      AUTHOR
      Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      What is NAC?
       
    4. DebInAustralia
      Not amused

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      I also know ibuprofen depletes you of zinc (an inhibitory neuromodulator?)
       
      • Informative Informative x 2
    5. Jay M
      Thinking

      Jay M Member

      Location:
      South Carolina, USA
      Tinnitus Since:
      4/4/14
      Nsaids aggrevate T. If youre taking the normal dosage once its out it should resolve.
       
    6. Richard02
      Gloomy

      Richard02 Member

      Tinnitus Since:
      22-11-2016
      Cause of Tinnitus:
      Ibuprofen
      Rina can you tell us how much dosage you were taking?
       
    7. cviechec
      Scared

      cviechec Member

      Tinnitus Since:
      05/2017
      Cause of Tinnitus:
      otc painkillers
      Bumping to find out if anyone has improved that took iuprofen.
       
    8. teacher34

      teacher34 Member

      Location:
      Texas
      Tinnitus Since:
      7/2017
      Cause of Tinnitus:
      Unsure
      I also recently took ibuprofin before my T increased. Did yours ever decrease?
       
    9. Sean

      Sean Member

      Tinnitus Since:
      01-01-2011
      Turmeric that's available in a pill form or turmeric powder by itself ?
      I have heard Turmeric can help with tinnitus as it's has awesome anti inflammatory properties.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.